# SDR UALA2012022701179

- Difficulty date: February 24, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 54,031 hours, 6,327 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 2313M2482
- Part serial: 429
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD WINDSHIELD WIPER INOP.  REPLACED RT WINDSHIELD WIPER MOTOR.
